# SDR COMA0360482

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N526CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7824
- Aircraft time: 781 hours, 715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5664 RECEIVED A FLAP FAIL CAUTION MESSAGE DURING TAXI OUT, AIRCRAFT RETURNED TO THE GATE.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
